# SDR DALA2023110809215

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 89,689 hours, 41,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DISC:EVACUATION SLIDE BUSTLE / COVER LOOSE. C/A: FOUND 2R DOOR SLIDE AFT UPPER MOUNTING POINT NOT SECURED. MAY NEED ATTACH BUSHINT OR SLIDE ASSY. AND STUD ASSY. P/N 62158-101 REF IPC 25-62-01-30EITEM 100. PART TAPED TO SLIDE COVER. REPL. STUD ASSY. UPPER AFT PSITION, BOTTLE PIN REMOVED, SLIDE COVER RE-INSTALLED. (LP: 0053579)
